Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 121, NWS Lincoln, IL

September 7, 20124 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 7, 2012, 5:36 PM CDT for 4 counties in Illinois. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 5:36 PM CDT (22:36 UTC)
Expired
Sep 7, 2012, 6:15 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clark County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL

The radar

The Indianapolis radar (KIND), 134 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 6:03 PM CDTTSTM WND DMGKansas, ILTREE DOWN ON HIGHWAY 16 ON EAST SIDE OF TOWN.
Sep 7, 6:10 PM CDTHAIL 0.75Ashmore, ILDIME SIZE HAIL. SWOP REPORT
Sep 7, 6:15 PM CDTTSTM WND DMG1 Nw Kansas, ILTREE DOWN ON HIGHWAY 49 JUST NORTH OF HIGHWAY 16.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 3:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WUUS53 KILX 072236
SVRILX
ILC023-029-041-045-072315-
/O.NEW.KILX.SV.W.0121.120907T2236Z-120907T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 615 PM CDT.

* AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR ARCOLA...OR 8 MILES
  SOUTH OF TUSCOLA...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...HINDSBORO...RARDIN...OAKLAND...ASHMORE...KANSAS...REDMON...
  CLARKSVILLE...OLIVER...VERMILION...DENNISON...FAIRGRANGE...
  BUSHTON...ISABEL...BORTON AND BELL RIDGE.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 193 AND 210.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 145 AND 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3939 8755 3956 8845 3978 8835 3964 8752
      3946 8753
TIME...MOT...LOC 2236Z 286DEG 39KT 3967 8826
WIND...HAIL 70MPH <.75IN

$$
1 follow-up statement
034 
WWUS53 KILX 072254
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
554 PM CDT FRI SEP 7 2012

ILC023-029-041-045-072315-
/O.CON.KILX.SV.W.0121.000000T0000Z-120907T2315Z/
CLARK IL-COLES IL-DOUGLAS IL-EDGAR IL-
554 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
EDGAR...SOUTHEASTERN DOUGLAS...NORTHEASTERN COLES AND NORTHERN CLARK
COUNTIES UNTIL 615 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR OAKLAND...OR 12 MILES NORTHEAST OF CHARLESTON...MOVING EAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
  PARIS...ASHMORE...KANSAS...REDMON...CLARKSVILLE...OLIVER...
  VERMILION...DENNISON...ISABEL...BORTON AND BELL RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3939 8755 3953 8827 3975 8817 3964 8752
      3946 8753
TIME...MOT...LOC 2254Z 286DEG 39KT 3962 8802
WIND...HAIL 70MPH 1.50IN

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:57 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Sep 7, 2:57 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT FRI SEP 7 2012

.DISCUSSION...
ISSUED 257 PM CDT FRI SEP 7 2012

MAIN CONCERN THIS FORECAST PACKAGE INVOLVES SHOWERS AND
THUNDERSTORMS TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA.
MODELS IN FAIRLY GOOD AGREEMENT IN THE SHORT TERM WITH THIS FRONT.
LONG TERM MODELS LOOK SIMILAR TOO UNTIL ABOUT THURSDAY NIGHT AND
THEN DIFFER SLIGHTLY WITH AMOUNT OF PCPN POSSIBLE WITH A LATE WEEK
FRONT MOVING INTO THE AREA. SO BLEND OF MODELS LOOKS GOOD IN THE
SHORT TERM WITH ALL BLEND IN THE LONG TERM.

SHORT TERM...TONIGHT THROUGH MONDAY

LOTS OF UNCERTAINTY WITH EXEPCTED WEATHER FOR REMAINDER OF THE
AFTERNOON AND INTO THIS EVENING...DUE TO MORNING AND ONGOING
CONVECTION ACROSS NORTHERN AND PARTS OF CENTRAL ILLINOIS. THE
TIMING OF THIS CONVECTION TENDS TO WORK/OVERTURN THE ATMOSPHERE
ENOUGH TO LIMIT OR PROHIBIT SEVERE WEATHER WHEN THE COLD FRONT
ARRIVES. CONVECTION REMAINS LIKELY WITH THE FRONT GIVEN THE AMOUNT
OF MOISTURE IN THE AREA AND SHEAR AVAILABLE. SO POPS WILL REMAIN
HIGH ACROSS MOST OF THE AREA THIS EVENING. FRONT HAS PUSHED
THROUGH GBG AND MQB AND IS MAKING ITS WAY EAST THIS AFTERNOON. AS
THIS FRONT MOVES EAST...POPS WILL DIMINISH BACK TO THE WEST THIS
EVENING AS WELL AS THREAT FOR THUNDER. SO WILL HAVE SHOWERS WITH
ISOLATED THUNDERSTORMS WEST OF I-55 WITH SHOWERS AND THUNDERSTORMS
LIKELY TO OCCASIONAL EAST AND SOUTHEAST. AFTER THIS ACTIVITY/COLD
FRONT DRY WEATHER IS EXPECTED AS A LARGE HIGH PRSS AREA BUILDS
INTO THE REGION AND BECOMES DOMINATE FOR THE WEEKEND AND INTO NEXT
WEEK.

TEMPS WILL BE COOLER THROUGH THE PERIOD WITH HIGH TEMPS REMAINING
IN THE 70S. THIS FOLLOWS CLOSELY WITH MOS GUIDANCE.

LONG TERM...MONDAY NIGHT THROUGH FRIDAY

DRY WEATHER IS EXPECTED THROUGH MOST OF THE WEEK AS HIGH PRSS
DOMINATES THE AREA ON THE SFC AND A MID LEVEL RIDGE BUILDS BACK
INTO THE REGION. A LONG WAVE TROUGH BEGINS TO MOVE ACROSS THE
NORTHERN US LATE IN THE WEEK...BRING A SLOW MOVING COLD FRONT
TOWARD THE AREA. THOUGH MODELS LOOK SIMILAR ON THE SFC...THEY
DIFFER SOMEWHAT ON AMOUNT OF QPF AND TIMING. FOR NOW...WILL KEEP
SLIGHT CHANCES IN FOR THUR THROUGH FRIDAY UNTIL MODELS GET BETTER
HANDLE ON IT. SLIGHT CHANCES WILL SHOW UP IN GRIDS BUT NOT WORDED
FORECAST.

WITH RIDGE BUILDING ON SFC AND MID LEVELS TEMPS WILL BEGIN TO
MODERATE BACK UP INTO THE 80S FOR WED THROUGH FRIDAY.

AUTEN
&&

.AVIATION...
ISSUED 1236 PM CDT FRI SEP 7 2012
NOT MUCH OF A SHIFT IN THE FORECAST...TSRA AHEAD OF THE
APPROACHING FRONT...ANOTHER CHANCE WITH THE BOUNDARY THIS
AFTERNOON. ACTUAL COVERAGE OF STORMS LATER LIKELY TO BE AFFECTED
SOMEWHAT BY ATMOS TURN OVER...AND KEEPING TO THE VCTS IN MANY
LOCATION. ANOTHER CONCERN WITH ALL OF THE LLVL MOISTURE THAT IS
NOW IN PLACE FROM THE RAINS IS THAT IF THE WINDS DO NOT STAY UP IN
THE OVERNIGHT HOURS...THE TERMINALS COULD SEE SOME REDUCED VIS IN
THE EARLY MORNING HOURS. FOR NOW...MVFR IN THE TAFS...AND WILL
HAVE TO KEEP AN EYE ON THE TIMING OF THE FRONT AS WELL. VARIABLE
WINDS WITH THE STORMS THIS AFTERNOON...BECOMING MORE NWRLY AFTER
THE FROPA THIS AFTERNOON AND THIS EVENING.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 7, 2:57 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT FRI SEP 7 2012

ILZ027>031-036>038-040>043-047-048-081100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
257 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A
COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...BUT
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-049>057-061>063-066>068-071>073-081100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT-
RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
257 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A
COLD FRONT. SOME OF THE STORMS MAY BE SEVERE THIS AFTERNOON INTO
EARLY EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING...MAINLY
BETWEEN 4 PM AND 9 PM.

HJS

In the hours before

Local storm report, Sep 7, 2:58 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             2 E RIDGE FARM          39.90N 87.61W
09/07/2012  M1.25 INCH       VERMILION          IL   STORM CHASER

            SIZE RANGED FROM 1 TO 1.25 INCHES

&&

AUTEN
Local storm report, Sep 7, 2:59 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             RIDGE FARM              39.90N 87.65W
09/07/2012  M0.75 INCH       VERMILION          IL   EMERGENCY MNGR

&&

AUTEN
Special weather statement, Sep 7, 3:17 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT FRI SEP 7 2012

ILZ057-063-072045-
CLARK-EDGAR-
317 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK AND
SOUTHEASTERN EDGAR COUNTIES UNTIL 345 PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVER...OR NEAR MARSHALL...MOVING EAST AT
35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN CLARK AND
SOUTHEASTERN EDGAR COUNTIES...INCLUDING THE TOWNS OF OLIVER AND
DENNISON.

LAT...LON 3938 8753 3936 8770 3954 8775 3958 8753
      3944 8752
TIME...MOT...LOC 2018Z 260DEG 31KT 3947 8760

BARKER
Special weather statement, Sep 7, 4:40 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT FRI SEP 7 2012

ILZ044-053-054-061-072230-
MACON-MOULTRIE-PIATT-SHELBY-
440 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR MACON...MOULTRIE...NORTHERN
SHELBY AND SOUTHERN PIATT COUNTIES UNTIL 530 PM CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DECATUR TO MACON TO
BLUE MOUND...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  MOUNT ZION...
  MACON...
  LONG CREEK...
  MOWEAQUA...
  DALTON CITY...
  CERRO GORDO...

OTHER LOCATIONS AFFECTED INCLUDE...BOODY...ELWIN...DECATUR AIRPORT...
OAKLEY...HERVEY CITY AND LA PLACE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3950 8848 3948 8855 3962 8902 3965 8903
      3966 8914 3977 8914 3979 8908 3997 8898
      3981 8846
TIME...MOT...LOC 2140Z 292DEG 33KT 3985 8891 3976 8896
          3971 8908

BARKER
Special weather statement, Sep 7, 5:16 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT FRI SEP 7 2012

ILZ044-054>057-072315-
COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-
516 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EDGAR...NORTHERN
COLES...NORTHERN MOULTRIE AND SOUTHEASTERN PIATT COUNTIES UNTIL 615
PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ATWOOD TO ARTHUR TO
LOVINGTON...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  TUSCOLA...
  VILLA GROVE...
  ARCOLA...
  CAMARGO...
  HUMBOLDT...
  HINDSBORO...

OTHER LOCATIONS AFFECTED INCLUDE...GARRETT...CADWELL...BOURBON...
CHESTERVILLE...MURDOCK AND FAIRGRANGE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3962 8755 3953 8779 3964 8879 3974 8861
      3993 8853 3992 8846 3988 8846 3988 8814
      3981 8753 3968 8753
TIME...MOT...LOC 2216Z 278DEG 36KT 3983 8844 3972 8849
          3968 8861

BARKER
Special weather statement, Sep 7, 5:22 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT FRI SEP 7 2012

ILZ052>054-061-072315-
CHRISTIAN-MACON-MOULTRIE-SHELBY-
522 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...SOUTHEASTERN
CHRISTIAN...SOUTHERN MOULTRIE AND SOUTHWESTERN MACON COUNTIES UNTIL
615 PM CDT...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ASSUMPTION TO 6
MILES NORTHWEST OF PANA...MOVING EAST AT 45 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE
STORMS.  IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING SHOULD BE
EXPECTED WITH THIS LINE OF STORMS.

LOCATIONS IMPACTED INCLUDE...
  TOWER HILL...
  WESTERVELT...
  LAKEWOOD...
  SHELBYVILLE...
  FINDLAY...
  SULLIVAN...

OTHER LOCATIONS AFFECTED INCLUDE...ROSAMOND...EAGLE CREEK STATE
PARK...KIRKSVILLE...WOLF CREEK STATE PARK...CLARKSBURG AND STRASBURG.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3937 8931 3949 8917 3966 8916 3964 8879
      3961 8847 3927 8847
TIME...MOT...LOC 2221Z 279DEG 38KT 3956 8904 3948 8904
          3942 8911

BARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:14 AM CDTSpecial Weather StatementILXTazewell46 min
Sep 7, 9:26 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell49 min
Sep 7, 9:48 AM CDTSpecial Weather StatementILXCass42 min
Sep 7, 11:30 AM CDTSpecial Weather StatementILXChampaign60 min
Sep 7, 12:08 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion18 min
Sep 7, 1:50 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion40 min
Sep 7, 2:28 PM CDTSevere Thunderstorm WarningILXVermilion37 min
Sep 7, 3:00 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford41 min
Sep 7, 3:17 PM CDTSpecial Weather StatementILXClark28 min
Sep 7, 4:40 PM CDTSpecial Weather StatementILXMacon, Moultrie50 min
Sep 7, 5:16 PM CDTSpecial Weather StatementILXDouglas, Edgar, Moultrie59 min
Sep 7, 5:22 PM CDTSpecial Weather StatementILXShelby53 min
Sep 7, 6:05 PM CDTTornado WarningILXClark, Coles, Edgar40 min
Sep 7, 6:12 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar45 min
Sep 7, 6:29 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland, Shelby61 min
Sep 7, 6:41 PM CDTTornado WarningILXClark, Edgar34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.